Previous Thread
Next Thread
Print Thread
nervous system issues with meds
#280305 05/08/18 04:54 PM
Joined: May 2017
Posts: 66
A
Registered Visitor
OP Offline
Registered Visitor
A
Joined: May 2017
Posts: 66
Has anyone ever had nervous system issues/ side effects from the anti tnf meds like humira or cimzia?


diagnosed at 32.
HLA B27 Positive
Currently on Simponi, Tramadol, and celebrex
Re: nervous system issues with meds
awesomeman #280306 05/08/18 05:42 PM
Joined: Jul 2006
Posts: 6,637
Registered Visitor
Offline
Registered Visitor
Joined: Jul 2006
Posts: 6,637
What do you mean? What are your symptoms? When I was on a very high dose of Remicade, I had a sharp pain in my face, like a knife. It went away within a month of stopping it.


Anna


Actema IV once a month (with pre loading for allergic reaction), Cymbalta x1 daily, Arava 20mg daily. Diagnosed with AS in 2004, suffered undiagnosed since 1982.
Re: nervous system issues with meds
awesomeman #280307 05/08/18 05:54 PM
Joined: May 2017
Posts: 66
A
Registered Visitor
OP Offline
Registered Visitor
A
Joined: May 2017
Posts: 66
Weakness in my legs and a deep pressure type pain.......Im hoping its not some kind on neuropathy. But it is in both upper legs and is constant. It literally started within minutes of injecting one of the medications and has come and gone since then. Now Im on a new medication and seems to be returning really aggressively. Trying to get an appointment with a neurologist to look further. I do think its from the meds but I have no clue if its some type of myositis, neuropathy or just my brain going nuts from all the pain input.....


diagnosed at 32.
HLA B27 Positive
Currently on Simponi, Tramadol, and celebrex
Re: nervous system issues with meds
awesomeman #280328 05/09/18 10:13 PM
Joined: Jul 2010
Posts: 758
B
Registered Visitor
Offline
Registered Visitor
B
Joined: Jul 2010
Posts: 758
Hey awesomeman, I unfortunately did. But mine were more like MS symptoms - some were weakness in the legs and falling down from it, twitching in the face, jaw area, and other MS symptoms. Ended up seeing a Neuro and had the brain lesions. Luckily once I stopped the Humira, the symptoms stopped after about 3 months. I hope for you that it's not the case, due to my reaction I can't take the anti tnf's anymore.


Beth

Moderated by  ElinAslanyan, RyanMiyamoto 

Link Copied to Clipboard
Powered by UBB.threads™ PHP Forum Software 7.7.4